# SDR TSAA9653006

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AL
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FORWARD AIRSTAIR DOORWAY SILL BS 351.2 AND BS 360 BODY FRAME INSPECTION (ECO 1391 R2), A CRACK WAS FOUND AT BS 360 BETWEEN STR 20L AND STR 21L. VERIFIED CRACK WITH HFEC AND DYE PENETRANT.  STOP DRILLED CRACK AT BS 360.  REPAIRED PER ECO 1380 R1 AND DRAWING 65C23267.  AIRCRAFT RETURNED TO SERVICE.  TAC:  63,805.  TAT:  32,329.57 HRS.  (X)
